# SDR FDEA201104231598

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 55,458 hours, 14,417 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AYG73235507
- Part serial: DAC147
- Condition: Leaking
- Location: Hyd System
- Part time: 11,025 hours, 2,691 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 OFF ALERT 45 MIN INTO FLIGHT FOUND FLAP LOCK OUT VALVE FOR RT OTBD FLAPS LEAKING.  R&R VALVE.
